The isometry groups of riemannian manifolds admitting strictly convex functions
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 15 (1982) no. 1, p. 205-212
@article{ASENS_1982_4_15_1_205_0,
     author = {Yamaguchi, Takao},
     title = {The isometry groups of riemannian manifolds admitting strictly convex functions},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     publisher = {Elsevier},
     volume = {Ser. 4, 15},
     number = {1},
     year = {1982},
     pages = {205-212},
     doi = {10.24033/asens.1425},
     zbl = {0501.53028},
     mrnumber = {84d:53045},
     language = {en},
     url = {http://www.numdam.org/item/ASENS_1982_4_15_1_205_0}
}
Yamaguchi, Takao. The isometry groups of riemannian manifolds admitting strictly convex functions. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 15 (1982) no. 1, pp. 205-212. doi : 10.24033/asens.1425. http://www.numdam.org/item/ASENS_1982_4_15_1_205_0/

[1] R. L. Bishop and B. O'Neill, Manifolds of Negative Curvature (Trans. Amer. Math. Soc., Vol. 145, 1969, p. 1-49). | MR 40 #4891 | Zbl 0191.52002

[2] J. Cheeger and D. G. Ebin, Comparison Theorems in Riemannian Geometry, North-Holland, 1975. | MR 56 #16538 | Zbl 0309.53035

[3] J. Cheeger and D. Gromoll, On the Structure of Complete Manifolds of Nonnegative Curvature (Ann. of Math., Vol. 96, 1972, p. 415-443). | MR 46 #8121 | Zbl 0246.53049

[4] R. E. Greene and K. Shiohama, Convex Functions on Complete Noncompact Manifolds ; Topological Structure, (Inventiones Math., Vol. 63, 1981, p. 129-157). | MR 82e:53065 | Zbl 0468.53033

[5] D. Gromoll and W. Meyer, On Complete Open Manifolds of Positive Curvature (Ann. of Math., Vol. 90, 1969, p. 75-90). | MR 40 #854 | Zbl 0191.19904

[6] S. Helgason, Differential Geometry, Lie Groups and Symmetric Spaces, Academic press, 1978. | MR 80k:53081 | Zbl 0451.53038

[7] R. T. Rockafellar, Convex Analysis, Princeton U.P., 1970. | MR 43 #445 | Zbl 0193.18401

[8] K. Shiga, Notes on Complete Noncompact Riemannian Manifolds with Convex Exaustion Functions (Hokkaido Math. J., Vol. 11, 1982, p. 55-61). | MR 83m:53065 | Zbl 0488.53030

[9] S. T. Yau, Remarks on the Group of Isometries on a Riemannian Manifold (Topology, Vol. 16, 1977, p. 239-247). | MR 56 #6686 | Zbl 0372.53020